# SDR MALA975327

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Distributor Vlv
- Part number: 39S0FS2
- Condition: Failed
- Location: Empennage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2974 - AFTER DEPARTING DTW, STABILIZER WARNING DE-ICE WAS SELECTED.  CREW RECEIVED MASTER CAUTION AND DE-ICE TIMER LIGHTS ILLUMINATED WITH STABILIZER LIGHT CONTINUOUSLY ILUMINATED.  CREW FOLLOWED QUICK REFERENCE HANDBOOK AND RETURNED TO DTW.  MAINTENANCE REPLACED TAIL STABILIZER DISTRIBUTOR VALVE.  OPS CHECK GOOD.  (M)
